Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 15, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 26, 2015, 9:50 PM EDT for 4 counties in Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 9:50 PM EDT (01:50 UTC)
- Expired
- Jun 27, 2015, 4:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, IN, Henry County, IN, Madison County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:14 PM EDT | FLASH FLOOD | Muncie, IN | CARS STALLED... WATER RESCUES IN PROGRESS IN MUNCIE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
553
WGUS53 KIND 270150
FFWIND
INC035-065-095-135-270800-
/O.NEW.KIND.FF.W.0015.150627T0150Z-150627T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
950 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DELAWARE COUNTY IN EAST CENTRAL INDIANA...
EXTREME EASTERN MADISON COUNTY IN CENTRAL INDIANA...
NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 400 AM EDT SATURDAY
* AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. OVER THREE
INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA AND ANOTHER INCH OR
MORE IS POSSIBLE IN THE NEXT COUPLE OF HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MUNCIE AND WINCHESTER.
FLOODING HAS BEEN REPORTED ON SEVERAL STREETS IN THE MUNCIE AREA
INCLUDING THE WASHINGTON STREET BRIDGE.
THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 231 AND 251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 4001 8481 4000 8519 3993 8520 3992 8522
3995 8559 4039 8559 4038 8522 4031 8521
4031 8480
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 7:26 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 26, 7:26 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 726 PM EDT FRI JUN 26 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 155 PM EDT FRI JUN 26 2015 LOW PRESSURE OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH ACROSS INDIANA TONIGHT AND EXIT THE STATE BY MID DAY SATURDAY. THIS WILL RESULT IN RAINY WEATHER TONIGHT AND EARLY ON SATURDAY. COOLER HIGH PRESSURE IS EXPECTED TO ARRIVE ON SATURDAY NIGHT AS THE LOW DEPARTS TO THE EAST. THIS WILL RESULT IN A RETURN TO DRY WEATHER THROUGH SUNDAY. A WARM FRONT IS EXPECTED TO PUSH IN TO THE AREA ON SATURDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO THE AREA AS THE NEW WORK WEEK BEGINS. COOLER WEATHER WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR MUCH OF NEXT WEEK AS AS NORTHERLY FLOW FROM CANADA IS EXPECTED TO SPILL INTO THE OHIO VALLEY. && .NEAR TERM /TONIGHT/... ISSUED AT 155 PM EDT FRI JUN 26 2015 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A BROAD AREA OF LOW PRESSURE STRETCHING FROM CENTRAL ILLINOIS...SOUTHWEST TO OKLAHOMA. A FRONTAL BOUNDARY WAS IN PLACE ACROSS CENTRAL INDIANA BETWEEN CRAWFORDSVILLE AND LAFAYETTE TO SOUTH OF MUNCIE. RADAR SHOWS SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THIS FEATURE. FURTHERMORE RADAR SHOWING SIGNS OF MCV OVER CENTRAL ILLINOIS. WATER VAPOR IMAGERY ALOFT CONTINUES TO SHOW A SHORT WAVE OVER ILLINOIS AND WISCONSIN...PUSHING SE TOWARD INDIANA. GFS AND NAM CONTINUE THE VERY FAVORABLE SET UP FOR PRECIPITATION TONIGHT. THE UPPER SHORT WAVE IS EXPECTED TO PUSH ACROSS INDIANA TONIGHT...PROVIDING FORCING AS THE SURFACE LOW IS EXPECTED TO DEEPEN ACROSS SOUTHERN INDIANA. FORECAST SOUNDINGS SHOW DEEP SATURATION WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AT 00Z. LOWER LEVEL Q VECTOR CONVERGENCE REMAINS FAVORABLE. TIME HEIGHTS CONTINUE TO SHOW DEEP MOISTURE AND GOOD LIFT AVAILABLE. THUS WILL CONTINUE ONGOING FLASH FLOOD WATCH AND CONTINUE 100 POPS...PARTICULARLY DURING THE FIRST FEW HOURS AFTER 00Z. PRECIP INTENSITY SHOULD BEGIN TO DROP OFF AFTER 06Z AS THE SURFACE LOW BEGINS TO PULL NORTHEAST AND BEST FORCING IS LOST. FORECAST SOUNDINGS AT THAT TIME TREND TOWARD SOME DRIER AIR INTRUDING INTO THE COLUMN. THUS WILL TREND TOWARD LESSER POPS OVERNIGHT AS THE SYSTEM SLOWLY BEGINS TO DEPART...PARTICULARLY ACROSS THE WESTERN PARTS OF THE FORECAST AREA. AS FOR TEMPS WILL TREND LOWS TOWARD WET BULB TEMPS...WHICH WILL BE WARMER THAN MAVMOS. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 155 PM EDT FRI JUN 26 2015 GFS AND NAM SUGGEST THE DEPARTING LOW WILL BE LINGERING ACROSS OHIO ON SATURDAY MORNING. BROAD CYCLONIC SURFACE FLOW WILL BE IN PLACE ACROSS CENTRAL INDIANA. TIME HEIGHT SECTIONS CONTINUE TO SHOW PLENTIFUL LOWER AND MIDDLE LEVEL MOISTURE AVAILABLE...AS DO THE FORECAST SOUNDING...PARTICULARLY ACROSS THE EASTERN PARTS OF THE FORECAST AREA. MEANWHILE ALOFT...AN UPPER TROUGH LOOKS TO BE IN PLACE ACROSS CENTRAL INDIANA. THUS WILL NEED TO CONTINUE SOME POPS ON SATURDAY MORNING...WITH HIGHEST POPS EAST...CLOSEST TO THE THE LOW AND LESSER POPS TO THE WEST. WITH WRAP AROUND FLOW EXPECTED AT THIS POINT...HEAVY RAINS WILL NOT BE EXPECTED ON SATURDAY. AS THE DAY PROGRESSES ON SATURDAY THE SURFACE LOW IS EXPECTED TO DEPART FARTHER TO THE NORTHEAST...WHILE HIGH PRESSURE OVER THE CENTRAL PLAINS BEGINS TO BUILD ACROSS WESTERN PARTS OF THE STATE...PROVIDING SUBSIDENCE. THUS WILL TREND TOWARD A DRY FORECAST IN THE AFTERNOON ACROSS MUCH OF THE FORECAST AREA...BUT CLOUDS MAY LINGER DUE TO THE UPPER TROUGH ALOFT. WILL TREND HIGHS ON SATURDAY COOLER THAN MAVMOS. ON SATURDAY NIGHT AND SUNDAY...DRY WEATHER WILL BE EXPECTED AS THE GFS AND NAM CONTINUE TO SUGGEST THE UPPER TROUGH EXITING TO THE NORTHEAST AND WEAK RIDGING BUILDING ALOFT. MEANWHILE AT THE SURFACE...HIGH PRESSURE SETTLES ACROSS THE OHIO VALLEY...AND FORECAST SOUNDINGS DRY OUT AMID SUBSIDENCE. GIVEN THE COOLER WESTERLY FLOW...WILL TREND LOW ON SATURDAY NIGHT CLOSE TO MAVMOS. WITH FULL SUN EXPECTED SUNDAY...WILL ALSO TREND HIGHS CLOSE TO MAVMOS FOR NOW. GFS AND NAM SUGGEST ANOTHER SHORT WAVE APPROACHING FROM THE NORTHWEST ON SUNDAY NIGHT INTO MONDAY AS A HIGHLY AMPLIFIED FLOW ALOFT IS EXPECTED WITH STRONG RIDGING IN THE WESTERN UNITED STATES AND A DEEPER TROUGH ACROSS THE EASTERN PARTS OF THE COUNTRY. AS THIS FEATURE ARRIVES ON SUNDAY NIGHT...IT APPEARS TO ARRIVE WITH A SURFACE TROUGH. GULF MOISTURE WILL BE CUT OFF WITH THIS ONE...THUS ANY PRECIP WILL BE ON THE LIGHTER SIDE OF WHAT WE HAVE PREVIOUSLY SEEN. WILL INCREASE CLOUDS AND INCLUDE POP CHANCES ON SUNDAY NIGHT INTO MONDAY AS THIS TROUGHY PATTERN ALOFT AND THE SURFACE LOOKS TO REMAINS. WILL TREND LOWS ON SUNDAY WARMER THAN MAVMOS AND HIGHS ON MONDAY COOLER WITH EXPECTED CLOUDS AND PRECIP. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 223 PM EDT FRI JUN 26 2015 A BROAD UPPER LEVEL LOW CENTERED OVER EASTERN CANADA WILL RESULT IN BELOW NORMAL TEMPERATURES AND RAIN CHANCES FOR THE ENTIRE EXTENDED PERIOD. THIS PATTERN WAS CAPTURED WELL BY THE SUPERBLEND INITIALIZATION...SO WILL NOT DIVERT FROM THOSE NUMBERS. AS WEAK WAVES ROTATE THROUGH THE AFOREMENTIONED LOW...PRECIP CHANCES WILL BE ENHANCED AT TIMES THROUGH THE PERIOD...ESPECIALLY ACROSS SOUTHERN PORTIONS OF THE AREA ON WEDNESDAY NIGHT. LATEST SUPERBLEND INITIALIZATION SEEMS TO BE PICKING UP ON THIS ENHANCEMENT TOO BY BRINGING LIKELY POPS INTO THE FAR SOUTHWEST COUNTIES. && .AVIATION /DISCUSSION FOR 270000Z TAF ISSUANCE/... ISSUED AT 720 PM EDT FRI JUN 26 2015 CONDITIONS WILL DETERIORATE DURING THE OVERNIGHT AT THE SITES. CURRENTLY RAIN AND SOME THUNDERSTORMS ARE MOVING THROUGH INDIANA. THUNDER REMAINS AWAY FROM THE SITES AND ONLY LOOKS LIKE IT COULD POSSIBLY GET CLOSE TO KBMG SO KEPT VCTS THERE BUT DROPPED IT EVERYWHERE ELSE. CEILINGS ARE MAINLY MVFR RIGHT NOW AND IF THEY AREN/T ALREADY SHOULD DROP TO THAT SOON. STARTING AROUND 3-4Z SHOULD SEE CEILINGS DROPPING TO IFR WITH THE LOW AND FRONT OVER THE AREA AND ACCORDING TO TIME HEIGHTS WILL STAY THAT WAY THROUGH THE NIGHT. SATURDAY CEILINGS SHOULD START TO COME UP TO MVFR AROUND 14-16Z OR SO AND THEN TO HIGHER MVFR OR VFR DURING THE AFTERNOON. COULD SEE A FEW SPOTTY SHOWERS AROUND TOMORROW WITH AN UPPER LOW TO THE EAST BUT LEFT THESE OUT AND JUST KEPT THE CEILINGS WITH POSITION/TIMING UNCERTAIN. WINDS SHOULD INCREASE TOMORROW AS WELL OUT OF THE NORTHWEST AROUND 12-15 KTS WITH GUSTS AROUND 20-25 KTS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....TDUD AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 9:45 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 945 PM EDT FRI JUN 26 2015 INZ021-028>031-035>049-051>057-060>065-067>072-271000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 945 PM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: MORE THUNDERSTORMS WILL ROLL ACROSS THE AREA TONIGHT WITH HEAVY RAIN AND FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 9 AM SATURDAY. STRONG STORMS ARE POSSIBLE...AND THERE IS A MARGINAL RISK OF SEVERE WEATHER OVER SOUTHEASTERN PARTS OF CENTRAL INDIANA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE THREATS. HAZARDS: TORRENTIAL RAINFALL AND FLASH FLOODING. DAMAGING WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. TIMING: TONIGHT. DISCUSSION: SURFACE LOW PRESSURE WILL SLIDE EAST ALONG A STALLED FRONT OVER SOUTHERN INDIANA TONIGHT AS AN UPPER LOW PIVOTS ACROSS NORTHERN INDIANA. THESE FEATURES WILL INTERACT WITH DEEP MOISTURE AND AN UNSTABLE ATMOSPHERE AND RESULT IN WIDESPREAD THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ON SATURDAY. HOWEVER...THE STORMS WILL BE ENDING FROM WEST TO EAST DURING THE AFTERNOON. MORE STORMS WILL BE POSSIBLE NEXT WEEK AS ANOTHER FRONTAL SYSTEM MOVES IN FROM THE NORTHWEST AND STALLS IN THE VICINITY. SEVERE WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME. DISCUSSION: ANOTHER FRONTAL SYSTEM AND UPPER AIR DISTURBANCES ALONG WITH A MOIST AND UNSTABLE ATMOSPHERE WILL COMBINE TO BRING MORE THUNDERSTORMS TO CENTRAL INDIANA NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS AREAS MAINLY SOUTH OF INTERSTATE 70. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Jun 26, 6:16 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN 5 S COVINGTON 40.07N 87.39W
06/26/2015 M2.30 INCH FOUNTAIN IN TRAINED SPOTTER
TODAYS RAINFALL TOTAL AS OF 6 PM
&&
CPLocal storm report, Jun 26, 7:08 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
708 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HEAVY RAIN 2 S CASTLETON 39.88N 86.05W
06/26/2015 M0.76 INCH MARION IN CO-OP OBSERVER
RAIN FELL IN ABOUT 25 MINUTES. STANDING WATER ON THE
ROADS. SOME WATER SLIGHTLY BACKING UP OUT OF DRAINAGE
SEWERS.
&&
MMBLocal storm report, Jun 26, 9:13 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
913 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN MUNCIE 40.20N 85.39W
06/26/2015 M3.11 INCH DELAWARE IN BROADCAST MEDIA
3.11 DAILY TOTAL AS OF 9 PM AT BALL STATE. 1.89 INCHES
FROM 8-9PM.
&&
CPLocal storm report, Jun 26, 9:26 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
926 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD 2 W MUNCIE 40.20N 85.43W
06/26/2015 DELAWARE IN TRAINED SPOTTER
STREETS FLOODED IN THE NEIGHBORHOOD.
&&
MMBLocal storm report, Jun 26, 9:27 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
927 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 2 W MUNCIE 40.20N 85.43W
06/26/2015 DELAWARE IN TRAINED SPOTTER
PONDING IN NEIGHBORHOOD ROADS.
&&
MMBLocal storm report, Jun 26, 9:28 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD 2 W MUNCIE 40.20N 85.43W
06/26/2015 DELAWARE IN TRAINED SPOTTER
STREETS FLOODED IN THE NEIGHBORHOOD. PONDING WORSE THAN
THAT EARLIER IN THE DAY.
&&
CORRECTED REMARKS
MMBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:22 PM EDT | Flash Flood Warning | IND | Hamilton, Madison, Tipton | 6 hr |
| Jun 26, 10:49 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Marion, Monroe, Morgan and 1 more | 6 hr |
| Jun 27, 12:57 AM EDT | Areal Flood Warning | IND | Boone, Clinton, Delaware, Hamilton, Henry, Madison and 3 more | 9 hr |
| Jun 27, 1:00 AM EDT | Areal Flood Warning | IND | Hancock, Henry, Marion, Rush, Shelby | 9 hr |
| Jun 27, 1:13 AM EDT | Flash Flood Warning | IND | Delaware | 8 hr |
| Jun 27, 4:44 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan, Owen | 5 hr |
| Jun 27, 8:19 AM EDT | River Flood Warning | IND | Delaware, Randolph | 40 hr |
| Jun 27, 8:19 AM EDT | River Flood Warning | IND | Howard | 7 days |
| Jun 27, 8:19 AM EDT | River Flood Warning | IND | Carroll, Howard | 7 days |
| Jun 27, 10:02 AM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clinton, Delaware, Hamilton and 14 more | 18 hr |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Decatur | 14 hr |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Johnson | 8 days |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Carroll | 7 days |
| Jun 27, 12:07 PM EDT | River Flood Warning | IND | Clinton, Tippecanoe | 7 days |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.